Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 60, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 3, 2005, 6:01 PM CDT for Mitchell County, Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2005, 6:01 PM CDT (23:01 UTC)
- Expired
- Jul 3, 2005, 7:00 PM CDT
- In force
- 59 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Mitchell County, IA
The radar
The La Crosse radar (KARX), 141 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 032301
SVRARX
IAC131-040000-
/O.NEW.KARX.SV.W.0060.050703T2301Z-050704T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT SUN JUL 3 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MITCHELL COUNTY IN NORTH CENTRAL IOWA
* UNTIL 700 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER STATE
ROAD 9 AND COUNTY S 70...OR ABOUT 9 MILES WEST OF OSAGE. THE SEVERE
THUNDERSTORM WAS MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MITCHELL AND TOETERVILLE AROUND 610 PM CDT...
ORCHARD AND OSAGE AROUND 615 PM CDT...
STACYVILLE AROUND 620 PM CDT...
LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 625 PM CDT...
MEYER AND NEW HAVEN AROUND 630 PM CDT...
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4349 9302 4322 9303 4322 9256 4349 9256
4350 9289
$$
THOMPSON3 follow-up statements
000
WWUS53 KARX 032322
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SUN JUL 3 2005
IAC131-040000-
/O.CON.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
622 PM CDT SUN JUL 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MITCHELL COUNTY...
AT 622 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER MITCHELL...OR ABOUT 3 MILES NORTHWEST OF OSAGE. THE SEVERE
STORM WAS MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STACYVILLE AROUND 630 PM CDT...
LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 635 PM CDT...
MEYER AND NEW HAVEN AROUND 640 PM CDT...
COUNTY ROADS T 54 AND A 31 AROUND 645 PM CDT...
BAILEY AND MCINTIRE AROUND 650 PM CDT...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4349 9302 4322 9303 4322 9256 4349 9256
4350 9289
$$
THOMPSON000
WWUS53 KARX 032346
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
645 PM CDT SUN JUL 3 2005
IAC131-040000-
/O.CON.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
645 PM CDT SUN JUL 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MITCHELL COUNTY...
AT 645 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER OSAGE. THE SEVERE STORM WAS MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 650 PM CDT...
MEYER AND NEW HAVEN AROUND 655 PM CDT...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4341 9303 4322 9303 4322 9256 4349 9256
4346 9279
$$
THOMPSON000
WWUS53 KARX 032358
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 PM CDT SUN JUL 3 2005
IAC131-040007-
/O.EXP.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
658 PM CDT SUN JUL 3 2005
...THE SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY WILL BE
ALLOWED TO EXPIRE...
THE THUNDERSTORM THAT HAD BEEN SEVERE HAS WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY WILL BE ALLOWED TO
EXPIRE.
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.
LAT...LON 4341 9303 4322 9303 4322 9256 4349 9256
4346 9279
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:20 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 3, 3:20 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 320 PM CDT SUN JUL 3 2005 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FORECAST CONCERNS THIS PACKAGE...CONVECTIVE CHANCES TONIGHT INTO MON...SMALL SHRA/TSRA CHANCES IF ANY TUE/TUE NIGHT...TEMPERATURES THRU THE PERIOD. DATA ANALYSIS AT 18Z SHOWED THE COLD FRONT EXTENDING SOUTH THRU WESTERN MN THEN INTO NORTHWEST KS. A DIMINISHING CONVECTIVE COMPLEX WAS LOCATED JUST SOUTH OF THE FORECAST AREA...GENERATING RATHER DISTURBED SFC WIND AND TEMPERATURE FIELDS ACROSS THE AREA. AN OUTFLOW BOUNDARY FROM THIS COMPLEX EXTENDED FROM NEAR KFSD TO NORTH OF KDSM. A MOIST...UNSTABLE AIRMASS WAS IN PLACE SOUTH OF THIS BOUNDARY...WITH A COOL...RATHER WELL CAPPED AIRMASS NORTH OF IT. VIS IMAGERY SHOWED PLENTY OF STRATO-CUMULUS NORTH OF THE BOUNDARY ACROSS NORTH CENTRAL IA THRU CENTRAL MN TO NEAR KDLH... HELPING TO TO KEEP THE AIRMASS COOLER AHEAD OF THE COLD FRONT. 12Z NAM MODELS FROM 24 AND 48HRS AGO ACTUALLY HANDLED THE SCENARIO ACROSS THE AREA THIS MORNING QUITE WELL. NO SIGNIFICANT ERRORS NOTED WITH 03/12Z NAM/GFS INITIALIZATIONS. PER RA-OBS...NAM DID INITIALIZE A BIT TOO MUCH 700-500MB RIDGING FROM TX TO IL. BOTH MODELS WERE ABOUT 2C TOO COLD WITH 850MB TEMPS ALONG/BEHIND THE FRONT FROM KINL-KABR-KRAP. GFS WAS TOO LOW WITH SFC DEW POINTS ACROSS MUCH OF THE NORTH-CENTRAL CONUS...WHILE NAM WAS A BIT TOO HIGH WITH THEM. EVEN WITH THESE MINOR DIFFERENCES AT THE START...NAM/GFS OFFER QUITE SIMILAR SOLUTIONS FOR TONIGHT THRU WED. DPROG/DT SHOWS THE MODEL RUNS OF 01/12Z AND 02/12Z VERIFIED QUITE WELL AT 12Z THIS MORNING...BUT FOR THE FLAT NAM RUN OF 01/12Z. MODEL MAINTAIN SIMILAR STRENGTH/SPEED OF THE MAIN TROUGH ACROSS THE REGION TONIGHT/MON...BUT HAVE TRENDED STRONGER WITH A SHORTWAVE LIFTING OUT OF THE CENTRAL PLAINS AND JUST SOUTH OF THE AREA MONDAY. BOTH MODELS HAVE ALSO TRENDED STRONGER WITH A SECONDARY NORTHERN STREAM TROUGH TO SWING SOUTHEAST ACROSS THE REGION MON NIGHT THRU TUE NIGHT. 02/12Z GFS HINTED AT THIS...BUT WAS MUCH WEAKER THAN EITHER OF THIS MORNINGS RUNS. AT 18Z...MODELS HAD A DECENT HANDLE ON THE FRONTAL POSITION ACROSS MN INTO EASTERN NEB...BUT BOTH MODELS DID A POOR JOB WITH THE 12Z-18Z CONVECTION ACROSS NORTHERN KS. WV IMAGERY SHOWS NAM TO HAVE A BETTER HANDLE ON THE SHORTWAVE FEATURES NEAR THE ND/MAN BORDER AND ALONG THE CO/NM BORDER AT 18Z. GFS LOOKS MISPLACED WITH ITS 24 UNIT VORT-MAX OVER WESTERN NEB AT 18Z. WITH 01/12Z AND 02/12Z NAM HAVING OUT-PERFORMED THE GFS THE PAST COUPLE DAYS...ESPECIALLY WITH THE LOW-LEVEL/MESO-SCALE FEATURES...CONTINUED TO FAVOR ITS SOLUTION THIS CYCLE. FORECAST CONFIDENCE AVERAGE THIS CYCLE...DUE TO SHIFTS FROM THE PREVIOUS MODEL RUNS AND THE SUBTLENESS OF SOME OF THE FEATURES/FORCING MECHANISMS THRU THE PERIOD. IN THE SHORT TERM...AIRMASS ACROSS THE AREA AND AHEAD OF THE FRONT HAS BEEN SLOW TO RECOVER AFTER THE MORNING CONVECTION...WITH 19Z CIN OF AT LEAST -250 J/KG OVER THE BULK OF THE FORECAST AREA. MOISTURE/ INSTABILITY AXIS REMAINS WELL WEST OF THE AREA. RAPIDLY LOSING CONFIDENCE IN ANYTHING MORE THAN A BROKEN LINE OF SHRA/ISOLATED TSRA ALONG THE FRONT WHEN IT MOVES THROUGH TONIGHT. THIS NOTION SUPPORTED BY ALL MODELS WITH LIMITED QPF PRODUCTION ACROSS MN/IA/WI AS THE FRONT MOVES THRU. SEVERE THREAT WITH FROPA APPEARS TO BE WANING AS WELL. CONTINUED POPS IN THE CHANCE RANGE TONIGHT. MAIN ACTION SHIFTS INTO NEB/KS AREA THIS EVENING AS MAIN LOW LEVEL MOISTURE TRANSPORT/CONVERGENCE RE-FOCUS THERE. ONGOING KS CONVECTION SHOULD INCREASE THRU THE AFTERNOON/EVENING AS THE CO/NM SHORTWAVE EJECTS INTO THE PLAINS AND THE LOW LEVEL JET INCREASES. BOTH MODELS LATCH ONTO THIS THROUGH THIS EVENING WITH THE CONVECTIVE COMPLEX STRENGTHENING THE SHORTWAVE. MODELS THEN TRACK THIS FEATURE INTO NORTHERN IL BY MON AFTERNOON. THE SHORTWAVE/MID LEVEL SYSTEM LOOKS A BIT TOO WOUND UP IN BOTH NAM/GFS ON MON...BUT ADDED A CHANCE SHRA/TSRA ACROSS THE SOUTH THIRD OF THE FORECAST AREA THRU MON AS THE FORCING/LIFT WITH EVEN A WEAKER FEATURE PASS CLOSE TO THE FORECAST AREA. FORCING/LIFT WITH THIS FEATURE EXITS EAST OF THE AREA BY MON EVENING...SO ALL THE FIREWORKS DISPLAYS SHOULD STILL GO OFF DRY. ATTENTION THEN TURN TO THE SECONDARY NORTHERN STREAM SHORTWAVE DROPPING SOUTHEAST ACROSS THE AREA LATER MON NIGHT-TUE NIGHT. DRIER LOW/MID LEVEL AIRMASS SETTLES ACROSS THE AREA BEHIND THE FIRST FRONT/SHORTWAVE MON NIGHT. MODEL SOUNDINGS DO SHOW 500 TO 1000 J/KG OF CAPE TUE AFTERNOON...BUT FORCING MECHANISMS AT THIS POINT CONSIST OF WEAK 500-300MB PV ADVECTION...THE COOL POOL AND THE TIGHT CYCLONIC FLOW ALOFT. THE SFC BOUNDARY AND ANY CONVERGENCE ALONG IT REMAINS DIFFUSE AT THIS POINT. LEFT MON NIGHT-TUE NIGHT PORTION OF FORECAST DRY FOR NOW UNTIL MORE OF A LOW LEVEL TRIGGERING SIGNAL IS SEEN. EVEN COOLER AND DRIER AIR SETTLES IN FOR LATER TUE NIGHT INTO WED NIGHT AS THE SFC HIGH SETTLES SOUTH ACROSS THE GREAT LAKES AND INTO MN/IA/WI. GUIDANCE LOWS FOR TONIGHT/MON NIGHT SIMILAR AND LOOK GOOD. TRENDED TOWARD COOLER OF GUIDANCE HIGHS ON MON...ESPECIALLY ACROSS THE SOUTH END OF THE FORECAST AREA WHICH AT THE LEAST LOOKS TO BE COVERED BY CONVECTIVE DEBRIS/CIRRUS CLOUDS MUCH OF THE DAY. TRENDED TOWARD THE COOLER 03/12Z GUIDANCE VALUES FOR TUE/TUE NIGHT...BUT STILL ABOUT A CATEGORY ABOVE THEM WITH MODELS OFFERING A PRETTY GOOD COOL-DOWN FROM THEIR PREVIOUS RUNS. WITH THE DOWNWARD TREND TUE/TUE NIGHT...FAVORED THE COOLER ENSEMBLE MOS MAXES/MINS FOR WED/WED NIGHT. .LONG TERM...THURSDAY THROUGH SUNDAY 03/00Z ECMWF/GFS SOLUTIONS SIMILAR TO 00Z FRI...THEN MODELS DIFFER ON THE EASTWARD PROGRESSION OF THE UPPER RIDGE AXIS. ECMWF HAS GOOD CONTINUITY WITH ITS PREVIOUS RUN OUT TO 00Z SAT...WHILE THE 03/00Z GFS IS ALMOST 180 DEGREES OUT OF PHASE WITH ITS 02/00Z RUN BY 12Z SAT. 03/06Z GFS RUN IS MUCH MORE IN LINE WITH THE 03/00Z ECMWF AND ENSEMBLE MEAN THRU 00Z SUN. ENSEMBLE CONSENSUS AMPLIFIES THE UPPER RIDGE AXIS THRU THE PLAINS INTO MAN/SASKAT FRI THRU SUN...WITH NORTHWEST FLOW ALOFT CONTINUING OVER THE REGION. ENSEMBLES SHOW THE 00Z OPERATIONAL GFS RUN WAS ONE OF THE MORE PROGRESSIVE MEMBERS BRINGING THE UPPER RIDGE AXIS EAST INTO THE WESTERN GREAT LAKES BY THE WEEKEND. ENSEMBLE MEAN...00Z ECMWF/UKMET AND 06Z GFS MODELS WERE FAVORED FOR THE THU-SUN PERIOD...WITH THE 00Z GFS AND 06Z DGEX CONSIDERED OUTLIERS. SFC HIGH PRESSURE RIDGE HOLDS OVER THE AREA THU/FRI...WITH NO INDICATIONS OF ANY REAL TRIGGERS FOR CONVECTION. NORTHWEST FLOW ALOFT THRU THE WEEKEND WITH THE UPPER RIDGE AXIS TO THE WEST ALLOWS A SHORTWAVE TOPPING THE RIDGE THU/FRI TO DROP SOUTHEAST TOWARD THE EASTERN GREAT LAKES SAT/SUN. THIS WAVE SLIDES A SFC TROUGH/FRONTAL BOUNDARY SOUTH INTO THE REGION SAT...THEN LINGERS IT FOR SUN. CONTINUE SMALL SHRA/TSRA CHANCE FOR SAT/SAT NIGHT...BUT LEFT SUN DRY FOR NOW FOR COLLABORATION PURPOSES. GFS/MEX-MOS MAXES/MINS FOR THU-SUN ABOUT A CATEGORY WARMER THAN THE ENSEMBLE MOS VALUES...AND GENERALLY FAVORED WITH THE PERSISTENT HIGH PRESSURE OVER/JUST EAST OF THE REGION AND GRADUALLY BUILDING HEIGHTS AND THICKNESSES. FORECAST CONFIDENCE FAIR THRU THE EXTENDED PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RRS
Hazardous weather outlook, Jul 3, 12:04 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 1204 PM CDT SUN JUL 3 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1204 PM CDT SUN JUL 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COMPLEX AND UNCERTAIN SEVERE WEATHER RISK CONTINUES FOR LATER THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. THUNDERSTORMS FROM THIS MORNING HAVE STABILIZED THE ENVIRONMENT ACROSS MUCH OF THE AREA...WITH RESIDUAL CLOUDS AND LIGHT PRECIPITATION KEEPING TEMPERATURES IN THE 60S AND 70S DESPITE STRONG SOUTHERLY FLOW RETURNING TO THE AREA. A COLD FRONT CURRENTLY ACROSS WESTERN MINNESOTA INTO NORTHWEST IOWA WILL MOVE INTO THE AREA LATE THIS AFTERNOON AND THIS EVENING... EXITING THE AREA AFTER MIDNIGHT. EXTENSIVE CLOUD COVER ACROSS THE UPPER MIDWEST WILL BREAK UP A LITTLE AS THE AFTERNOON WEARS ON. THE SEVERITY OF THE THUNDERSTORMS LATER THIS AFTERNOON WILL DEPEND ON HOW MUCH INSTABILITY DEVELOPS DUE TO SUNSHINE. IT IS UNCLEAR THOUGH JUST HOW MUCH SUNSHINE WILL OCCUR IN ANY ONE LOCATION AS THE COLD FRONT APPROACHES. AT THIS MOMENT...IT APPEARS SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT ACROSS SOUTH CENTRAL MINNESOTA AND NORTHERN IOWA LATER THIS AFTERNOON. A FEW OF THESE STORMS COULD BE SEVERE AS THEY PUSH INTO NORTHEASTERN IOWA AND SOUTHEASTERN MINNESOTA...AS WELL AS SOUTHWESTERN WISCONSIN. THE MAIN THREATS WITH ANY SEVERE STORM WOULD BE LARGE HAIL AND DAMAGING WIND...WITH A LESSER THREAT OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS MAY LINGER MONDAY MORNING ACROSS PARTS OF SOUTHWEST WISCONSIN AND EXTREME NORTHEAST IOWA...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALLS ARE SCHEDULED AT THIS TIME. BINAU
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.